# SDR CA100219001

- Difficulty date: February 3, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 2910 · Hydraulic System, Main
- Part: Shutoff Valve
- Part number: AA115923
- Condition: Failed
- Location: Hyd System
- Part time: 1,391 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 3A CHECK, THE LT EMERGENCY HYD SHUTOFF VALVE DID NOT OPERATE TO THE `SHUTOFF` POSITION WHEN TESTED.  THE MOTOR PORTION OF THE VALVE ASSY WAS CONFIRMED TO BE FAULTY AND REPLACED. THE SYS WAS THEN TESTED AND OPERATED NORMALLY. NB: VALVE ASSY WAS ORIGINAL FIT TO THIS ACFT. (TC 20100219001)
